WIAS Preprint No. 264, (1996)

Stationary particle systems approximating stationary solutions to the Boltzmann equation



Authors

  • Caprino, Silvia
  • Pulvirenti, Mario
  • Wagner, Wolfgang

2010 Mathematics Subject Classification

  • 60K35 76P05 82C40

Keywords

  • Stationary Boltzmann equation, diffusive boundary condition, stochastic particle system, rate of convergence

Abstract

We show that a regularized stationary Boltzmann equation with diffusive boundary conditions can be rigorously derived from a suitable stochastic N-particle system.

Appeared in

  • SIAM J. Math. Anal., 29 (1998), No. 4, pp. 913-934

Download Documents